Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 2, Pages 169-175

Fixed points of log-linear discrete dynamics

1Department of Mathematics, Faculty of Commerce, Waseda University, Tokyo, Japan
2Department of Information Sciences, Faculty of Science and Technology, Science University of Tokyo, Japan

Received 6 December 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the fixed points of the Log-linear discrete dynamics. We show that almost all Log-linear dynamics have at most two fixed points which is a generalization of Soni's result.